# SDR AALA970780

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 597807
- Condition: Corroded
- Location: Bs 875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LANDING GEAR PRESSURE DECK GEARING CASTING HAS CORROSION ON BOTTOM SIDE.  LANDING GEAR PRESSURE DECK GEARINGS MOUNT CASTING REPAIRED PER ESO 11697 DATED 4-2-97.  77,504 HOURS.  CYCLES, 52,602.  (X)
